# SDR SWIA201335963

- Difficulty date: December 26, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT TOP AT NR 4 ACCESS PANEL HAS THREE CRACKED SKIN CLEATS.  C-CHECK REPLACED THREE CRACKED SKIN SUPPORTS IN RT WING FUEL ACCESS PANEL, 1 INBD UPPER OF FUEL PANEL PN 120-61345-609 & 2 UPPER OTBD OF FUEL PANEL PN 120-17060-607,120-17063-009 IAW SRM.
